MathSciNet Relay Station
MathSciNet bibliographic data
MR163988 22.60 (22.57)
Kunze, R. A.; Stein, E. M. Uniformly bounded representations and harmonic analysis of the $2\times 2$ real unimodular group. Amer. J. Math. 82 1960 1–62.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement